MathSciNet Relay Station
MathSciNet bibliographic data
MR133815 54.75
Remage, Russell, Jr. On minimal sets in the plane. Proc. Amer. Math. Soc. 13 1962 41–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement